# SDR AALA20091127MIA01

- Difficulty date: November 27, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 55,693 hours, 19,453 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE HYDRAULIC PRESSURE HIGH WITH ASSOCIATED MESSAGE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED HYDRAULIC PRESSURE TRANSMITTER.
